IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Nonlinear Problems (NLP) [schedule] [select]
Chair Masaki Sano
Vice Chair Takashi Hikihara
Secretary Keiji Konishi, Hirofumi Yanai
Assistant Yoshihiko Susuki, Norihiro Katayama

Technical Committee on Circuits and Systems (CAS) [schedule] [select]
Chair Takao Nishizeki
Vice Chair Mineo Kaneko
Secretary Masahide Abe, Yuichi Nakamura

Conference Date Thu, Sep 15, 2005 12:40 - 17:30
Fri, Sep 16, 2005 09:30 - 17:30
Topics general 
Conference Place NAGAOKA UNIVERSITY of TECHNOLOGY 
Address 1603-1 Kamitomioka, Nagaoka Niigata 940-2188 JAPAN
Transportation Guide 30min. By Bus From JR Nagaoka St.
http://www.nagaokaut.ac.jp/j/access/koutsu.html
Contact
Person
Dr. Tadashi Tsubone
0258-47-9558
Sponsors This conference is supported by NAGAOKA UNIVERSITY of TECHNOLOGY

Thu, Sep 15 PM 
12:40 - 17:30
(1) 12:40-13:05 Stability Preservation Using Non-linear Programming in the AWE Method Goro Suzuki, Kazumi Horiguchi (Unv. of Kitakyushu)
(2) 13:05-13:30 Design of IIR Inverse Chebyshev Filters with Flat Group Delay Masatomo Aizawa (Nagaoka Univ. of Tech.), Xi Zhang (Univ. of Elec.-Comm.), Toshinori Yoshikawa, Yoshinori Takei, Yasunori Sugita (Nagaoka Univ. of Tech.)
(3) 13:30-13:55 Implementation of the Variable Gain Newton Homotopy Method on SPICE Using Path Following Circuits Wataru Kuroki, Kiyotaka Yamamura (Chuo Univ.), Yasuaki Inoue (Waseda Univ.)
  13:55-14:10 Break ( 15 min. )
(4) 14:10-14:35 Systematic Derivation of Exactly Solvable Nonuniform Transmission Lines - A Follow-Up Report - Fumio Kato (Hokkaido Tokai University)
(5) 14:35-15:00 Design and element value spread considertations for RC polyphase filters with simultaneously equal ripple both in stopband and passband Hiroaki Tanabe, Hiroshi Tanimoto (Kitami Inst.of Tech)
(6) 15:00-15:25 Modeling the Effective Capacitance of Interconnect Loads for Predicting CMOS Gate Slew Zhangcai Huang (Waseda Univ.), Atsushi Kurukawa (STAC), Yasuaki Inoue (Waseda Univ.)
  15:25-15:40 Break ( 15 min. )
(7) 15:40-16:30 [Invited Talk]
An Expectation of Rescue-RT Application based on Earthquake-Snow Hazard Couplig Disaster with NIIGATA-CHUETSU Great Earthquake
Tetsuya Kimura (Nagaoka Univ. of Tech.)
  16:30-16:40 Break ( 10 min. )
(8) 16:40-17:30 [Invited Talk]
Robot technology (RT) toward industrial applications
Shin-ichi Nakajima (NIIT)
Fri, Sep 16  
09:30 - 17:30
(9) 09:30-09:55 Analysis of a piecewise smooth system with switching delay Koji Sakamoto, Takuji Kousaka (Fukuyama Univ.), Yue Ma (Tokushima Univ.)
(10) 09:55-10:20 Bifurcation and Ideal Decomposition of Harmonic Balance Equations for Periodic Oscillation using Ideal Quotient Masakazu Yagi, Takashi Hisakado (Kyoto Univ.), Kohshi Okumura (Hiroshima Inst. of Tech.)
(11) 10:20-10:45 On Control of Phase Patterns in Pulse-Driven Star-Coupled LC Oscillators Seiichiro Moro, Keisuke Hamamoto (Univ. of Fukui), Tadashi Matsumoto (Fukui Univ. of Tech.)
  10:45-11:00 Break ( 15 min. )
(12) 11:00-11:25 Interpolation Financial Time Series using Fractal Dimension Ryuji Chiba, Ikuo Matsuba (Chiba Univ.)
(13) 11:25-11:50 Improved Security for Chaos-based Stream Cryptosystems by Multi-layer Synchronization Systems Thang Manh Hoang, Toan Minh Do, Masahiro Nakagawa (Nagaoka Uni. of Tech)
(14) 11:50-12:15 Chaos and fractals analyses to the environmental loads dependence of fish movements Masahiro Noguchi, Masahiro Nakagawa (Nagaoka Univ. of Tech.)
  12:15-13:15 Lunch Break ( 60 min. )
(15) 13:15-13:40 Chaotic Properties of Hemoglobin Density Dynamics in the Human brain Shin Matsushita, Masahiro Nakagawa (Nagaoka University of Technology)
(16) 13:40-14:05 On the Human interface with Fractal Dimension Analysis of EEG Takuya Iizuka, Masahiro Nakagawa (Nagaoka University of Technology)
(17) 14:05-14:30 Brain function Measurements based on fractal dimension analyses of the event-related potentials Tosihiro Gouya, Masahiro Nakagawa (Nagaoka University of technology)
  14:30-14:45 Break ( 15 min. )
(18) 14:45-15:10 White noise generation in a chaotic phase locked loop Akio Takada (Hakodate Nat.Col.Tech.)
(19) 15:10-15:35 Design of Hilbert Transform Pairs of Wavelet Bases Using IIR Filters Kunihiro Kawada (Nagaoka Univ. of Tech.), Xi Zhang (Univ. of Electro-Communications), Toshinori Yoshikawa, Yoshinori Takei, Yasunori Sugita (Nagaoka Univ. of Tech.)
(20) 15:35-16:00 Wavelet-Based Lossless Image Coding Using a Complex Allpass Filter Noriaki Fukuda (Nagaoka Univ. of Tech.), Xi Zhang (Univ. of Electro-Comm.), Toshinori Yoshikawa, Yoshinori Takei, Yasunori Sugita (Nagaoka Univ. of Tech.)
  16:00-16:15 Break ( 15 min. )
(21) 16:15-16:40 A Study on the Band Structure of Modulated Superlattice Based on the Circuit Theory Kunihiko Asakura (Yonago National College of Tech.), Osamu Ogurisu (Kanazawa Univ.), Hirofumi Sanada (Hokkaido Inst. of Tech.), Masakiyo Suzuki (Kitami Inst. of Tech.)
(22) 16:40-17:05 Estimation of Tail Distribution of Stochastic Models including Jump Diffusion Processes by using the Importance Sampling and its Applications Kangrong Tan (Kurume Univ.), Yoshinori Kishikawa (Akita Prefectural univ.), Shozo Tokinaga (Kyushu Univ.)
(23) 17:05-17:30 Realization of Retrieval Systems for Clusters by using the Genetic Programming Jianjung Lu (Kyushu univ.), Yoshinori Kishikawa (Akita Prefectural univ.), Shozo Tokinaga (Kyushu Univ.)

Announcement for Speakers
General Talk (25分)Each speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited Talk (50分)Each speech will have 40 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
NLP Technical Committee on Nonlinear Problems (NLP)   [Latest Schedule]
Contact Address Hiro-F. Yanai (Ibaraki Univ.)
TEL 0294-38-5097, FAX 0294-38-7148
E-: imxiba 
CAS Technical Committee on Circuits and Systems (CAS)   [Latest Schedule]
Contact Address  


Last modified: 2005-07-27 11:41:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CAS Schedule Page]   /   [Return to NLP Schedule Page]   /  
 
 Go Top  Go Back   Prev NLP Conf / Next NLP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan